It is currently Tue Aug 22, 2017 4:56 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: LIVER issues
PostPosted: Tue Jul 27, 2010 8:26 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 06, 2010 7:41 pm
Posts: 18
Don't know how to start this out, but will just say I have HEP C, which as we all know that means, i have Liver problems, Never took care of myself throughout my addiction, When i 1st got inducted the Dr. asked me what was my DOC and how many, I told him Vicodin and took about 13-15 a day of 750 mgs, and he look at me and oh Get her a Liver test Now to MUCH Tylenol, So last week went in and did the Blood work for the Liver and will get the results back Mond, on my appt. Which by then will be out of my SUB.'s Ok been on Subs for 3 weeks, and my Right side in the middle of my back seems to be killing me with pain. Not for sure if it my Liver (pretty sure though, cuz i have this pain before and it was the liver.)

Scare to tell or ask my Dr. as afraid he will take me off SUBS. as i would just rather deal with the pain of liver than deal with the WD. Anybody else having problems with their LIVER and Dr. still keeps them on SUB???????
Please help as i don't know what i will do, if he takes me off SUB. . HELP HELP
Sorry about the writing, in a Hurry and wanted to post before i go to work


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 27, 2010 9:21 am 
Offline
Average Poster
Average Poster

Joined: Sun Jun 06, 2010 12:58 am
Posts: 7
Jlf, does your sub doctor know about your Hep C? It's important for him to have that information so he can order more frequent lab tests or whatever he feels is necessary. Both drugs are metabolized via the liver, so it is pertinent.

I got this from a patient information site on suboxone; it says to seek immediate medical help or contact your physician if you develop:
"liver problems such as yellowing of the skin or eyes, dark colored urine, light colored stools (bowel movements), decreased appetite for several days or longer, nausea, or lower stomach pain." http://www.rxlist.com/suboxone-drug-patient.htm

Take care of yourself, I'm worried about you--you only have one liver!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 28, 2010 4:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
Do you know for a fact that you have hep C? My doc was positive I had it and turned out I just had a messed up liver because of tylenol and booze...

The test for Hep C is different than the test for hep antibodies or something like that. Anyways, my liver was real bad and he didn't take me off sub. when i stopped drinking the liver eventually got better but if you do have it im not sure, best to be honest


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group